| Model Number |
N/A |
| Medical Device Problem Codes |
Difficult to Insert (1316); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: austria.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the g7 inlay did not stick in the shell as the rim was damaged.There was no patient impact or delay.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4.D4 expiration and udi.G3.G6.H2.H4.H6.H10.Visual examination of the provided pictures identified frayed pieces of locking feature, with a cut in the scalloped face.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.